Walls in infinite bent ferromagnetic nanowires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 5, pp. 897-924.

Dans cet article, on étudie un modèle monodimensionnel de fil ferromagnétique présentant un coude. On explicite toutes les solutions stationnaires décrivant soit un domaine soit deux domaines séparés par un mur. On étudie ensuite la stabilité de ces solutions. On montre en particulier que certains profils de murs sont asymptotiquement stables, l’interprétation physique de ce résultat étant que les murs restent bloqués au niveau du coude, et ce même en présence d’un champ magnétique appliqué.

We study a one-dimensional model for a bent ferromagnetic nanowire. We prove the existence of static solutions describing either one domain or two domains separated by a wall. We address the stability of these solutions. In particular, we show that the asymptotically stable wall profiles are pinned at the bend even in presence of a small applied magnetic field.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1587
Classification : 35K55,  35Q60
Mots clés : ferromagnetism, Landau–Lifschitz equation, stability, domain walls
@article{AFST_2018_6_27_5_897_0,
     author = {Al Sayed, Abdel Kader and Carbou, Gilles},
     title = {Walls in infinite bent ferromagnetic nanowires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {897--924},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 27},
     number = {5},
     year = {2018},
     doi = {10.5802/afst.1587},
     mrnumber = {3919544},
     zbl = {1428.35552},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1587/}
}
TY  - JOUR
AU  - Al Sayed, Abdel Kader
AU  - Carbou, Gilles
TI  - Walls in infinite bent ferromagnetic nanowires
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2018
DA  - 2018///
SP  - 897
EP  - 924
VL  - Ser. 6, 27
IS  - 5
PB  - Université Paul Sabatier, Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1587/
UR  - https://www.ams.org/mathscinet-getitem?mr=3919544
UR  - https://zbmath.org/?q=an%3A1428.35552
UR  - https://doi.org/10.5802/afst.1587
DO  - 10.5802/afst.1587
LA  - en
ID  - AFST_2018_6_27_5_897_0
ER  - 
Al Sayed, Abdel Kader; Carbou, Gilles. Walls in infinite bent ferromagnetic nanowires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 5, pp. 897-924. doi : 10.5802/afst.1587. http://archive.numdam.org/articles/10.5802/afst.1587/

[1] Alinhac, Serge; Gérard, Patrick Pseudo-differential operators and the Nash-Moser theorem, Graduate Studies in Mathematics, 82, American Mathematical Society, 2007, vii+168 pages (Translated from the 1991 French original by Stephen S. Wilson) | MR 2304160 | Zbl 1121.47033

[2] Bokoch, Sergiy M.; Carbou, Gilles; Labbé, Stéphane Circuits ferromagnetic of nano wires (in preparation)

[3] Brown, William F. Micromagnetics, John Wiley & Sons, 1963

[4] Carbou, Gilles; Jizzini, Rida Domain walls dynamics in a nanowire subject to an electric current, J. Differ. Equations, Volume 258 (2015) no. 8, pp. 2941-2965 | Article | MR 3312651 | Zbl 1321.35219

[5] Carbou, Gilles; Labbé, Stéphane Stability for static walls in ferromagnetic nanowires, Discrete Contin. Dyn. Syst, Volume 6 (2006) no. 2, pp. 273-290 | MR 2176293 | Zbl 1220.82163

[6] Carbou, Gilles; Labbé, Stéphane Stabilization of Walls for Nano-Wires of Finite Length, ESAIM, Control Optim. Calc. Var., Volume 18 (2012) no. 1, pp. 1-21 | Article | Numdam | MR 2887925 | Zbl 1235.35029

[7] Carbou, Gilles; Labbé, Stéphane; Trélat, Emmanuel Control of traveling walls in a ferromagnetic nanowire, Discrete Contin. Dyn. Syst (2007) | Zbl 1310.82059

[8] Chien, C. L.; Reich, Daniel H.; Silevitch, Daniel M.; Tanase, Marius Magnetotransport properties of bent ferromagnetic nanowires, J. Appl. Phys., Volume 93 (2003), 7616, 9 pages (Art. ID 7616) | Article

[9] Chien, C. L.; Reich, Daniel H.; Silevitch, Daniel M.; Tanase, Marius Room temperature Domain Wall Pinning in Bent Ferromagnetic Nanowires (2003) (https://arxiv.org/abs/cond-mat/0308579)

[10] Jizzini, Rida Optimal stability criterion for a wall in ferromagnetic wire submitted to a magnetic field, J. Differ. Equations, Volume 250 (2011) no. 8, pp. 3349-3361 | Article | MR 2772393 | Zbl 1211.35039

[11] Labbé, Stéphane; Privat, Yannick; Trélat, Emmanuel Stability properties of steady-states for a network of ferromagnetic nanowires, J. Differ. Equations, Volume 253 (2012) no. 6, pp. 1709-1728 | Article | MR 2943940 | Zbl 1247.35173

[12] Landau, L.; Lifschitz, E. Electrodynamique des milieux continues, Physique Théorique, VIII, Editions de Moscou, 1969

[13] Parkin, Stuart S. P.; Hayashi, Masamitsu; Thomas, Luc Magnetic Domain-Wall Racetrack Memory, Science, Volume 320 (2008), pp. 190-194 | Article

[14] Slatiskov, Valeriy V.; Sonnenberg, Charles Reduce models for ferromagnetic nanowires, IMA J. Appl. Math., Volume 77 (2012) no. 2, pp. 220-235 | Zbl 1243.78013

[15] Takasao, Keisuke Stability of travelling wave solutions for the Landau-Lifshitz equation, Hiroshima Math. J., Volume 41 (2011) no. 3, pp. 367-388 | Article | MR 2895286 | Zbl 1235.35031

[16] Thiaville, André; Nakatani, Yoshinobu Domain wall dynamics in nanowires and nanostrips, Spin Dynamics in Confined Magnetic Structures III (Topics in Applied Physics), Volume 101, Springer, 2006, pp. 161-206 | Article

Cité par Sources :